# SDR SWAA2012112609858

- Difficulty date: November 21, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 49,919 hours, 29,313 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 6550819
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E UPPER SHELF PANEL FWD BULB SEAL RETAINER CRACKED OUTBOARD OF NR 6 FLAP TRACK.  REMOVED AND REPLACED RIGHT WING T/E UPPER SHELF PANEL FWD BULB SEAL RETAINER PER MM AND SRM 51-40-02.
